# SDR AALA201810179001

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 24,002 hours, 19,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2006050554
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 18,908 hours, 15,599 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED. PHL-MHT DURING DESCENT INTO MHT FLIGHT DEVELOPED A PRESSURIZATION ISSUE. CREW DECLARED AN EMERGENCY FOR PRIORITY CLEARANCE AS A PRECAUTION. CABIN NOT PREPPED AND AFR TRUCKS DID NOT RESPOND. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. ENGINE NR 1 BLEED AIR PRESSURE WAS FLUCTUATING BETWEEN 0-60 PSI AT CLIMB POWER.  THE FLIGHT DROPPED DOWN TO FL 150. THEN ENGINE NR 2 BLEED FAIL EICAS MESSAGE, WHICH WAS RESET PER QRH PROCEDURE. REPLACED HIGH PRESSURE REGULATING VALVE AND NACELLE PRESSURE REGULATING VALVE PER AMM 36-11-01/03. LEAK CHECKED PER TASK 36-11-01-790-801- / A/500. CHECK GOOD. THIS SDR IS FOR THE HIGH PRESSURE REGULATING VALVE ON ENGINE NR 1. (SEE CONTROL AALA201810179002 AND AALA201810179003)
